# SDR ASAA2020040332600

- Difficulty date: March 30, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,365 hours, 5,183 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78273000 FOUND MSG #2 ENG NBR 75-30452 VBV POSITION SIGNAL DISAGREE. REQUIRES PLT DEFERRAL PER TASK CARD 78273000 OR DEFECT CORRECTED. GROUNDED - YES. PERFORMED B737-900 FIM 75-32 TASK 803 FOR FAULT CODE 75-30452 VBV POSITION SIGNALS DISAGREE NO FAULTS FOUND. PERFORMED EEC BITE PROCEDURE PER FIM 73-00 TASK 801 NO FAULTS FOUND. PERFORMED GOOD ACTUATORS TEST 12 PER B737-900 AMM 71-00-00-700-807. NO FAULTS FOUND. PERFORMED EEC TEST WITH NO FAULTS FOUND PER AMM 73-21-00-700-804. THIS CLEARS THIS PLT.
